Angela Posted December 21, 2010 Share Posted December 21, 2010 Hi everyone hope yous are all well? I have not been on for a bit and i was recently at my local hospital for an outpatients apptd. I have been suffering a lot of pain and discomfort down the right side of my head into my temple, no amount of painkillers was touching it. Washing my hair, or brushing it was sore if i touched the right side.sometimes the pressure down into my temple was so bad i felt sick with it. Went to my GP and he said he would refer me on to my local hosp tp get it checked out Went and doc done different tests and a blood test, got letter back from my GP and he said that i have Neuralgia. I was started on Gabapentin ,then the dosage was increased right up but it was making me tired and was struggling to get up in the morning for my work I had to go back to my gp to get the meds changed, so not long started on these but no change as yet to the pain fingers crossed My GP said this is something i could be left with after my sah/s, and might have to live with it but medication can help it. I dont want to be on medication for life,i know its a small price to pay I was wondering has anybody else had this happen to them after their sah,if so how have yous got on with it Take care xx Quote Link to comment Share on other sites More sharing options...
Join the conversation
You can post now and register later. If you have an account, sign in now to post with your account.
Note: Your post will require moderator approval before it will be visible.